What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jan 19, 12:19 AM CST, 4 hours 32 minutes earlier.
Area forecast discussion, Jan 19, 12:19 AM CST, 4 hours 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1219 AM CST Sat Jan 19 2019
.UPDATE...
Updated for 06Z aviation discussion and forecast update
&&
.AVIATION...
06Z TAF discussion:
Overall expect a scattering of MVFR to IFR ceilings through the
overnight hours & through the mid-morning to early afternoon.
Expect the strong cold front to sweep across the area tonight,
with some scattered showers & isolated storms ongoing currently,
especially near northern TAF sites (i.e. GLH, GWO & GTR). Expect a
gradual uptick in isolated storm development over the next several
hours before a gradual transition & eastward sweeping broken
squall line to move across the area. This line will be around
19/13-16Z @ GWO, JAN & HKS & 19/16-18Z @ GTR, MEI, HBG & PIB.
Expect any TAF site impacted with brief IFR to LIFR ceilings &/or
visibility & gusty winds as the line moves across. Most of the
storms will through each site within a few hours after impacted.
Expect conditions to improve but MVFR ceilings to linger around.
In addition, expect gusty southerly winds around 25-30mph &
gradually becoming more westerly with some brief gusts near or in
excess of 35mph in the wake of the cold front passage. /DC/
&&
.DISCUSSION...
Only main changes were to slightly modify PoP trends as the storms
move into the area. No other major changes or thinking were
adjusted with this update, with continued severe weather potential
remaining through the night & into the day Saturday. Of note,
there is some deeper convection developing along the cold front in
east Texas, with a gradual uptick expected in more organized
convection over the next several hours along & west of the
Mississippi River area. Updates are out. /DC/
Prior discussion below:
Expect showers and thunderstorms to be on the increase later tonight
into tomorrow morning as a frontal system approaches the region.
Large hail, damaging wind gusts, and tornadoes still look to be
possible. Low temperatures will mainly be in the mid 50s to around
60. No major changes were needed to the current forecast. /27/
Prior discussion below:
Tonight and Saturday...
Low clouds have hung in across the area this afternoon, which
likely has hampered heating to some degree. However, we have
warmed into the lower 60s at most locations with some upper 50s
lingering in the Delta. A few light returns have showed up on area
radars across portions of Louisiana and expect more to occur as
the evening progresses. Our next weather system is taking shape
across the Southern Plains as an upper trough digs south. A
surface low will develop and intensify across Oklahoma. As the
evening progresses, this low will track to the east toward the
Lower Mississippi Valley. Ahead of this, showers and storms will
develop across the western part of the forecast area. While
showers could develop through the evening, the worst of the
weather looks to hold off until close to or after midnight across
the west. Hi-res model guidance indicates that discrete cells
could be the predominant type of storms west of I-55 before
congealing into more of a QLCS east of I-55. These will have the
better chance of being elevated with potentially a better threat
for larger hail. This comes given steep lapse rates in place and
vertical totals around 27-29C. It is in this region where we will
advertise the potential for hail up to golfball size. As the
storms near and move east of the I-55 corridor, guidance shows
congealing more into a line of storms though some discrete cells
will still be possible. With sufficient wind shear(40kts low level
and 50-60kts 0-6km) and helicity(300-400m2/s2), damaging winds
will be the primary risk with tornadoes also possible. Hail to at
least quarter size also possible but the larger golfball size hail
may not occur as much further to the east(vertical total drop
slightly to around 26C). The line of storms should exit the
forecast area by early afternoon with lingering light rain in its
wake. This system should be fairly quick moving that flooding
won't be a big concern.
Another concern will be that of gradient winds following the
frontal passage. As the storms move out of the region, and the
upper trough moves overhead along with the departing surface low,
the pressure gradient will remain tightened over the region. This
will lead to gusty northerly winds through the remainder of the
afternoon and into the evening hours. Winds of 20 to 25mph with
gusts up to 35mph will be possible, which may bring down a few
trees. We have added a limited risk for this in the HWO and
graphics but have held off on a wind advisory.
Temperatures will be rather mild overnight ahead of the frontal
passage with lows in the 60s. Highs will occur early in the day on
Saturday with temperatures falling during the day. Readings will
be into the 40s and upper 30s across the Delta by later Saturday
afternoon. /28/
Saturday night through Monday: Windy conditions will persist
behind the front with much colder air moving into the region.
Wind chills in the 20s will become possible shortly after sunset
across much of the area, with teens possible after midnight
especially north of I-20. Though the bulk of the precipitation
will have moved east of the area, low level moisture and some wrap
around precip will persist into the night as the upper trough
axis remains over the area. Forecast thermal profiles suggest a
possible brief transition to a mix with snow flurries over the
Delta as early as after sunset and farther south and east closer
to midnight. It's also conceivable moisture will be too shallow
for ice nucleation, which could lead to patchy freezing drizzle
being the main p-type instead. The good news is precip should be
tapering off around the same time, ground temps will be warm, and
no accumulations are expected.
Blustery conditions will continue into Sunday, with lingering low
clouds early and a cold wind. I wouldn't be entirely shocked if
some patches of flurries or freezing drizzle continue through
early morning over portions of northeast MS, but again no
accumulations and/or travel impacts are anticipated at this time.
Clouds will be pesky during the morning, but should clear out by
the afternoon. With winds finally calming down Sunday evening and
skies remaining mostly clear, the stage should be set for the
coldest night of the forecast period. Temps in the low 20s aren't
out of the realm of possibility in some of the typically colder
spots Monday morning.
Tuesday through next Friday: The pattern will remain rather
progressive, with our next system still on target to arrive during
the middle of next week. Another approaching mid/upper trough
will bring a resurgence of shower activity as early as Tuesday
morning. Models have become less sharp/progressive with the upper
trough, however, causing the surface baroclinic zone to hesitate
as it moves across our area and precipitation to persist into
early Thursday. With the main trough axis lingering behind the
front, this will create an opportunity for a surface low to
develop along this front, spreading overrunning precip across much
of the area as a strong shortwave pivots around the upper trough
Wednesday into Thursday. This would occur as a colder airmass
advects into the region, and unlike yesterday's model solutions,
this is a more realistic pattern to see a possible change in
precip type. Just to trend in that direction, we'll introduce a
small area of light rain/snow mix for the late Wednesday
night/early Thursday morning time frame in northern portions of
the area. Of course, we'll be able to further refine and adjust
this forecast as we get closer.
Drier conditions are anticipated by next Friday, though some
cloud cover may persist through the day owing to the lingering
upper trough. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 60 63 29 41 / 78 91 29 2
Meridian 55 66 32 42 / 53 94 26 3
Vicksburg 61 62 30 42 / 85 79 16 2
Hattiesburg 57 66 33 45 / 43 93 13 2
Natchez 62 62 30 44 / 81 81 11 2
Greenville 57 60 28 39 / 88 65 16 1
Greenwood 58 62 28 39 / 89 81 31 2
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&
DC
Hazardous weather outlook, Jan 19, 4:47 AM CST, 4 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
447 AM CST Sat Jan 19 2019
ARZ074-075-LAZ007-008-015-024-026-MSZ018-201100-
Ashley-Chicot-Morehouse-West Carroll-Richland-Catahoula-Concordia-
Bolivar-
447 AM CST Sat Jan 19 2019
This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Early this morning through this afternoon
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today through Tonight
Early this morning through this afternoon, isolated severe
thunderstorms are possible generally west of the I-55 corridor.
Some thunderstorms could produce damaging wind gusts and hail at
least to the size of quarters. A tornado cannot be ruled out.
(https://www.weather.gov/images/jan/graphicast/1.png)
Today through tonight, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph
following a cold frontal passage. High profile vehicles could
also be affected.
(https://www.weather.gov/images/jan/graphicast/2.png)
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.
LAZ009-016-023-025-MSZ019-025-034-040-041-201100-
East Carroll-Madison LA-Franklin LA-Tensas-Sunflower-Leflore-
Washington-Issaquena-Sharkey-
447 AM CST Sat Jan 19 2019
This hazardous weather outlook is for portions of northeast
Louisiana, north central Mississippi, northwest Mississippi, and
west central Mississippi.
.DAY ONE...Today and Tonight
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today through Tonight
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Early this morning through this afternoon
FLOODING
THREAT...Limited
TIMING...Today
Today through tonight, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph
following a cold frontal passage. High profile vehicles could
also be affected.
(https://www.weather.gov/images/jan/graphicast/2.png)
Early this morning through this afternoon, isolated severe
thunderstorms are possible generally west of the I-55 corridor.
Some thunderstorms could produce damaging wind gusts and hail at
least to the size of quarters. A tornado cannot be ruled out.
(https://www.weather.gov/images/jan/graphicast/1.png)
Today, localized flash flooding is possible, particularly in low
lying and urban areas. Rainfall totals will be up to 1 to
3 inches with locally higher amounts.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.
MSZ026>033-035>039-042>050-053-054-059-201100-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Humphreys-Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-
Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Claiborne-Copiah-
Jefferson-
447 AM CST Sat Jan 19 2019
This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, northeast Mississippi,
and southwest Mississippi.
.DAY ONE...Today and Tonight
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today through Tonight
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today
FLOODING
THREAT...Limited
TIMING...Today
Today through tonight, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph
following a cold frontal passage. High profile vehicles could
also be affected.
(https://www.weather.gov/images/jan/graphicast/2.png)
Today, severe thunderstorms and tornadoes are possible, generally
east of the Mississippi River. Some thunderstorms could produce
damaging winds of 60 to 70 mph and hail at least to the size of
quarters.
(https://www.weather.gov/images/jan/graphicast/1.png)
Today, localized flash flooding is possible, particularly in low
lying and urban areas. Rainfall totals will be up to 1 to
3 inches with locally higher amounts.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.
MSZ051-052-055>057-201100-
Newton-Lauderdale-Simpson-Smith-Jasper-
447 AM CST Sat Jan 19 2019
This hazardous weather outlook is for portions of central
Mississippi, and east central Mississippi.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today
FLOODING
THREAT...Limited
TIMING...Today
Today, severe thunderstorms and tornadoes are possible, generally
east of the Mississippi River. Some thunderstorms could produce
damaging winds of 60 to 70 mph and hail at least to the size of
quarters.
(https://www.weather.gov/images/jan/graphicast/1.png)
Today, localized flash flooding is possible, particularly in low
lying and urban areas. Rainfall totals will be up to 1 to
3 inches with locally higher amounts.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.
MSZ058-061>066-072>074-201100-
Clarke-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
447 AM CST Sat Jan 19 2019
This hazardous weather outlook is for portions of east central
Mississippi, and south central Mississippi.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today
Today, severe thunderstorms and tornadoes are possible, generally
east of the Mississippi River. Some thunderstorms could produce
damaging winds of 60 to 70 mph and hail at least to the size of
quarters.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.
MSZ060-201100-
Adams-
447 AM CST Sat Jan 19 2019
This hazardous weather outlook is for portions of southwest
Mississippi.
.DAY ONE...Today and Tonight
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today through Tonight
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today
Today through tonight, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph
following a cold frontal passage. High profile vehicles could
also be affected.
(https://www.weather.gov/images/jan/graphicast/2.png)
Today, severe thunderstorms and tornadoes are possible, generally
east of the Mississippi River. Some thunderstorms could produce
damaging winds of 60 to 70 mph and hail at least to the size of
quarters.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.
23
&&
...HAZARD LEGEND...
*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.
*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
due to sustained winds over 35 mph and potential wind gusts
greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
to sustained winds ranging from 25 to 35 mph and potential for
wind gusts over 40 mph. Travel will also be difficult for those
in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
sustained winds up to 25 mph and wind gusts around 35 mph.
High profile vehicles could also be affected.
*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN Home page...
https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
https://www.weather.gov/jan/safe
Latest Weather Briefing...
https://www.weather.gov/jan/weather_briefing
Find NWS JAN on Facebook...
https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
@NWSJacksonMS
Follow NWS JAN on Youtube...
https://www.youtube.com/user/NWSJacksonMiss
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
Storm Prediction Center (SPC)...
https://www.spc.noaa.gov/
Meso Analysis...
https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
https://www.spc.noaa.gov/products/outlook/
Storm Reports...
https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...
Current Watches and Warnings...
https://www.weather.gov/jan/safe_HeavyRain
Observed Precipitation Images...
https://www.weather.gov/jan/precipmaps
River Forecast Center...
https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jan 19, 1:52 AM CST, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Jackson MS
152 AM CST SAT JAN 19 2019
ARZ075-LAZ008-009-MSZ034-040-190830-
Chicot AR-East Carroll LA-West Carroll LA-Washington MS-Issaquena MS-
152 AM CST SAT JAN 19 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHICOT COUNTY...
NORTHEASTERN EAST CARROLL AND NORTHEASTERN WEST CARROLL PARISHES...
SOUTHWESTERN WASHINGTON AND NORTHWESTERN ISSAQUENA COUNTIES UNTIL 230
AM CST...
At 152 AM CST, Meteorologists were tracking a strong thunderstorm
over Oak Grove, or 13 miles west of Lake Providence, moving northeast
at 60 mph.
Nickel size hail will be possible with this storm.
This strong thunderstorm will be near...
Shelburn around 200 AM CST.
Millikin and Gassoway around 205 AM CST.
Glen Allan around 215 AM CST.
Avon around 225 AM CST.
Other locations impacted by this storm include Kilbourne, Pioneer and
Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3288 9150 3290 9150 3328 9103 3310 9091
3301 9092 3272 9142 3286 9155
TIME...MOT...LOC 0752Z 230DEG 53KT 3285 9141
GRGSpecial weather statement, Jan 19, 1:55 AM CST, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Jackson MS
155 AM CST SAT JAN 19 2019
LAZ023>025-190845-
Tensas LA-Catahoula LA-Franklin LA-
155 AM CST SAT JAN 19 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TENSAS...
NORTHWESTERN CATAHOULA AND FRANKLIN PARISHES UNTIL 245 AM CST...
At 155 AM CST, Meteorologists were tracking a strong thunderstorm
over Sherwood, or 17 miles south of Columbia, moving northeast at 50
mph.
Nickel size hail will be possible with this storm.
This strong thunderstorm will be near...
Enterprise around 200 AM CST.
Jigger around 215 AM CST.
Wisner around 220 AM CST.
Winnsboro around 225 AM CST.
Crowville around 235 AM CST.
Other locations impacted by this storm include Gilbert and Baskin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3193 9201 3193 9191 3197 9190 3197 9189
3204 9190 3207 9192 3207 9193 3209 9187
3214 9189 3224 9177 3228 9178 3237 9169
3223 9152 3220 9154 3220 9148 3206 9130
3174 9197 3178 9201
TIME...MOT...LOC 0755Z 226DEG 44KT 3187 9197
GRGSpecial weather statement, Jan 19, 2:56 AM CST, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Jackson MS
256 AM CST SAT JAN 19 2019
LAZ024-026-190945-
Catahoula LA-Concordia LA-
256 AM CST SAT JAN 19 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CONCORDIA AND
CENTRAL CATAHOULA PARISHES UNTIL 345 AM CST...
At 255 AM CST, Meteorologists were tracking a strong thunderstorm
near Archie, or 19 miles northwest of Larto, moving east at 55 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Archie around 300 AM CST.
Manifest around 305 AM CST.
Jonesville, Wallace Ridge and Wildsville around 310 AM CST.
Clayton and Lee Bayou around 330 AM CST.
Other locations impacted by this storm include Harrisonburg and
Sicily Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3173 9201 3189 9160 3188 9159 3188 9158
3182 9157 3180 9158 3175 9154 3175 9149
3166 9145 3152 9201
TIME...MOT...LOC 0855Z 250DEG 49KT 3162 9205
GRGSpecial weather statement, Jan 19, 3:38 AM CST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
338 AM CST SAT JAN 19 2019
MSZ041-042-191015-
Sharkey MS-Yazoo MS-
338 AM CST SAT JAN 19 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN YAZOO AND SOUTHERN
SHARKEY COUNTIES UNTIL 415 AM CST...
At 338 AM CST, Meteorologists were tracking a strong thunderstorm
near Onward, or near Valley Park, moving northeast at 50 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Holly Bluff around 350 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3293 9066 3292 9065 3292 9057 3277 9045
3266 9068 3266 9092 3276 9097 3277 9096
TIME...MOT...LOC 0938Z 239DEG 45KT 3271 9085
TWSpecial weather statement, Jan 19, 3:57 AM CST, 54 minutes before
Special Weather Statement
National Weather Service Jackson MS
357 AM CST SAT JAN 19 2019
MSZ040>042-047-191030-
Sharkey MS-Warren MS-Yazoo MS-Issaquena MS-
357 AM CST SAT JAN 19 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
SOUTHWESTERN YAZOO...SOUTHEASTERN ISSAQUENA AND SOUTHEASTERN SHARKEY
COUNTIES UNTIL 430 AM CST...
At 357 AM CST, Meteorologists were tracking strong thunderstorms
along a line extending from 6 miles northeast of Valley Park to near
Redwood to near Vicksburg. Movement was northeast at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Flowers around 415 AM CST.
Oak Ridge around 420 AM CST.
Phoenix around 430 AM CST.
Other locations impacted by these storms include Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3247 9092 3269 9088 3288 9046 3267 9052
3235 9067 3235 9069 3234 9071 3232 9090
3233 9090 3236 9088 3238 9088 3237 9089
3234 9091 3235 9097
TIME...MOT...LOC 0957Z 237DEG 40KT 3268 9077 3250 9082 3234 9091
TWNOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 801682, 801684, 801683, 801689, 801690, 801691, 801694, 802444, 802453, 802454, 802455, 802457, 802456, 802458, 802459, 803407, 802461, 802460, 802445, 802462, 802926, 802446, 802463, 802930, 802932, 802935, 802937, 802448, 802942, 802944, 802947, 802950, 802952, 802951, 802953, 802954.